MAUDE Adverse Event Report: MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number SPL20012X
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the device returned with a crack evident to the front side of the luer, the distal portion of the crack curved towards the wing of the luer.A hairline crack was also evident to the back face of the luer.The device failed negative prep.It was not possible to inflate the balloon due to the crack on the luer.Contrast was visible in both the inflation lumen and balloon.The balloon folds returned expanded.No other damage was evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a sprinter legend rx ptca balloon catheter was intended to be used.There was no damage noted to the packaging or any issues noted when removing the device from the hoop.The device was inspected with no issues noted.Negative prep was performed without issues.The lesion was pre-dilated.The device was not kinked and restraightened during use.It was reported that the luer of the device cracked during preparation of the device in vitro.The physician stated that when the inflation device was attached to the balloon the attachment was uneven.It was indicated that the luer cracked upon balloon inflation.The patient was reported to be alive with no injury.

Brand Name
SPRINTER LEGEND RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9883438
Report Number9612164-2020-01363
Device Sequence Number492565
Product Code LOX
UDI-Device Identifier00613994902153
UDI-Public00613994902153
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model NumberSPL20012X
Device Catalogue NumberSPL20012X
Device Lot Number218809815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1